Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1994, Volume 34, Number 4  


Erratum: “Solution of a problem on the distribution of vortex flows”
I. A. Chegis
498
Valentin Vasil'evich Voevodin (on the occasion of his sixtieth birthday)
499
Fredholm's alternative for quasidiagonal matrices
I. Ya. Tsurkis
501
A version of the regularized gradient projection method
F. P. Vasil'ev, A. Nedič
511
The numerical-analytic integration of differential equations by generalized interpolation
Yu. G. Bulychev
520
The biota as a regulator and the sustainability problem
N. N. Moiseev
533
The problem of convex programming with linear constraints
A. B. Piunovskiĭ
545
Some qualitative features of diffusion-induced chaos
G. G. Malinetskiĭ, A. V. Potapov, G. Z. Tsvertsvadze
554
The construction of normalized systems for investigating the dynamics of hybrid and hyperbolic equations
S. A. Kashchenko
564
The separation of infinite-component mixtures by an electric field
M. Yu. Zhukov
576
Formulae connecting the WKB solutions, the $S$-scattering matrix and resonances
G. V. Dubrovskiĭ, V. Yu. Kontorin
584
A method for computing steady and unsteady two-dimensional flows of spontaneously condensing steam in nozzles
Yu. S. Kosolapov, E. Yu. Protsenko, A. V. Chirikhin
597
Analysis of an algorithm for approximating convex bodies
G. K. Kamenev
608

Scientific communications
A controller for the sliding optimization of dynamic control systems
N. V. Balashevich, R. Gabasov, F. M. Kirillova
617
The numerical solution of systems of linear ordinary differential equations with constant coefficients
B. V. Pavlov, O. E. Rodionova
622
The hydrodynamic resistance of a periodic lattice
V. A. Lyul'ka
627
A modification of Graham's algorithm for the convexification of a positive-uniform function
D. B. Silin, N. G. Trin'ko
631
Singular filtering of matrix and grid operators. Error estimates
S. A. Shishkin
636
Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021